T Nation

Testopel, I Had to Learn the Hard Way


#1

I've been on TRT for about 5 years nows. Started with gels which didn't work then switched to injections which worked pretty good. My doctor offered me implants so since my insurance covered it I decided togive it a try. I thought it would be convenient to not have to inject for three months. Well let me tell you the procedure was not fun. It was very painful. I also had a weird metallic taste in my mouth from the lidocaine and what ever else they injected into me for several days after. The worst part though is the recovery. My butt was extemely sore to the point of it caused me to limp.

Forget about sitting down or sleeping on the affected side. I'm still sore a week after the implant. It's too early to tell how I'll feel Testosterone wise but just the sheer discomfort of the procedure and long recovery time is enough for me to switch back to shots once my 3 months is up. Hope this post helps someone who is considering implants. They're great if you like to be in pain.


#2

Watch for inflammation, swelling, heat etc and how the wound is healing. We had someone else here with difficult healing.

That much pain seems unusual. Perhaps the pellet(s) are messing with a local nerve. Pellets should be in fat layer isolated from muscle and skin layers. Veins do have nerves and vein pain is diffuse, one does not have the pain sensation localized to a the wound site. One sometimes experiences this with injections.

You can review these to see how things are mean to go: https://www.google.com/search?q=tesopel+insertion+video
I have not looked that those.


#3

[quote]KSman wrote:
Watch for inflammation, swelling, heat etc and how the wound is healing. We had someone else here with difficult healing.

That much pain seems unusual. Perhaps the pellet(s) are messing with a local nerve. Pellets should be in fat layer isolated from muscle and skin layers. Veins do have nerves and vein pain is diffuse, one does not have the pain sensation localized to a the wound site. One sometimes experiences this with injections.

You can review these to see how things are mean to go: https://www.google.com/search?q=tesopel+insertion+video
I have not looked that those.[/quote]

Thanks KSman for the info. I don’t think it’s infected, just sore. They gave me a 3 day supply of antibiotics as per their protocol. I just wasn’t prepared mentally for the procedure. Alot more pain than what I expected. The best way to describe it was like when you get a tetnus shot in your arm and you have that soreness the day after. It’s like that but way more intense and with a way longer recovery time. Enough to make me switch back to shots.

Quick question for you. Is there anything one can do or take to make their body produce more T on its own before starting on TRT or will that not work if one is deficient.


#4

Guys with HPTA systems that are working well [not us], can take some non-Rx things that will shift their working HPTA’s to produce more T. But that really does not help guys with low T.

Three days of antibiotics seems like a recipe for antibiotic resistance. I can see using a topical antibiotic.